Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2008, 5:52 PM MDT for Santa Fe County, New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2008, 5:52 PM MDT (23:52 UTC)
- Expired
- Jul 24, 2008, 7:45 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 107 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 242352
FFWABQ
NMC049-250145-
/O.NEW.KABQ.FF.W.0033.080724T2352Z-080725T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT THU JUL 24 2008
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 745 PM MDT
* AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
TESUQUE TO SANTA FE TO LAMY...OR ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF SANTA FE TO 11 MILES SOUTHEAST OF SANTA FE.
THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY.
THERE IS A THREAT FOR FLASH FLOODING AT CANADA DE LOS ALAMOS...
THE KOA CAMPGROUND NEAR INTERSTATE 25...ROUTES 475 AND 592.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.
LAT...LON 3586 10576 3568 10579 3548 10575 3546 10593
3567 10600 3584 10595
$$
DPORTER2 follow-up statements
000
WGUS75 KABQ 250041
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
641 PM MDT THU JUL 24 2008
NMC049-250145-
/O.CON.KABQ.FF.W.0033.000000T0000Z-080725T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
641 PM MDT THU JUL 24 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR CENTRAL
SANTA FE COUNTY...
AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF TESUQUE TO
TESUQUE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF
CHIMAYO TO 6 MILES NORTH OF SANTA FE...MOVING NORTH AT 7 MPH.
LOCATIONS IMPACTED INCLUDE...
CHUPADERO...
LITTLE TESUQUE...
ASPEN VISTA...
LIGHT TO MODERATE RAINFALL WILL PERSIST ACROSS THE SANTA FE AREA...
HOWEVER MOST OF THE HEAVIER PRECIPITATION REMAINS NORTH OF THE TOWN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA...MAINLY NEAR AND NORTHEAST OF TESUQUE. PARTS OF ROUTE
76 MAY EXPERIENCE FLASH FLOODING.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.
LAT...LON 3586 10576 3568 10579 3548 10575 3546 10593
3567 10600 3584 10595
$$
DPORTER000
WGUS75 KABQ 250139
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
739 PM MDT THU JUL 24 2008
NMC049-250200-
/O.EXP.KABQ.FF.W.0033.000000T0000Z-080725T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
739 PM MDT THU JUL 24 2008
...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT FOR CENTRAL SANTA
FE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY RAINFALL
WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. LIGHT TO MODERATE RAINFALL WILL PERSIST THROUGH 830 PM
ACROSS THE AREA...HOWEVER RAINFALL AMOUNTS SHOULD REMAIN UNDER ONE
QUARTER OF AN INCH. SOME MINOR FLOODING MAY CONTINUE...HOWEVER THE
THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3586 10576 3568 10579 3548 10575 3546 10593
3567 10600 3584 10595
$$
DPORTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:01 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 24, 3:01 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT THU JUL 24 2008 .DISCUSSION... THERE ARE A FEW SHOWERS AND STORMS ACROSS THE NW 40 PERCENT OR SO OF THE STATE AS OF THIS WRITING WITH W AND FAR N COLFAX COUNTY BEING NOTICEABLY MORE ACTIVE THAN WED. OTHERWISE CONDITIONS THIS EVENING SHOULD OVERALL BE IN THE BALLPARK OF 24 HRS PREVIOUS...THOUGH IT COULD BE A LITTLE MORE ACTIVE ESPECIALLY N CENTRAL. FRI SHOULD SEE FAIRLY SIMILAR COVERAGE AND INTENSITY OF STORMS...BUT THEREAFTER IS PERIOD OF GREATER CONCERN AS DOLLY REMNANTS...SUCH AS IT IS...TRACKS NEAR OR INTO NM. LATEST REMNANTS TRACKING INFO NOW INDICATES AT LEAST HALF OF VARIOUS MODEL TRACKS MOVING THE ILL DEFINED CENTER OF SYSTEM ACROSS SW OR EVEN S CENTRAL NM INTO W OR CENTRAL NM BEFORE SHUNTING REMAINS E OR NE. THIS TREND IS SIGNIFICANTLY FARTHER TO THE N AND NE OF EARLIER CONSENSUS AND IS ACTUALLY A CAUSE FOR SOME CONCERN...FOR IF THIS TREND CONTINUES IT WILL MEAN MORE CLOUDS AND RAIN FOR S AND E RATHER THAN W AND N CENTRAL. FOR THIS REASON AND THE CONTINUED OUTLIERS...AND TO AGREE MORE WITH SOUTHERN AND SW NEIGHBORS WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW. BUT POTENTIAL CONTINUES FOR MAINLY THE LATER SAT INTO SUN OR EVEN MON PERIOD FOR A MAJOR UPTICK IN PCPN FOR SOME PORTION OF THE STATE. WILL STAY WITH WETTER AND HIGHER POPS W VS E FOR NOW. && .AVIATION... OVERALL...LESS COVERAGE OF MVFR AND SHORT DURATION IFR CONDITIONS TODAY AND TONIGHT VERSUS THE PAST FEW DAYS. HOWEVER...LOW CIGS AND VIS WILL STILL BE ASSOCIATED WITH THE HIT AND MISS STRONGER STORMS. THE FAVORED AREAS WILL BE ACROSS THE NORTHERN AND WESTERN TIER. GUSTS ASSOCIATED WITH SOME OF THE STRONGER STORMS WILL NEAR 45 KT. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... ALL EYES STILL REMAIN ON DOLLY. IN THE NEAR TERM THUNDERSTORM COVERAGE WILL BE SLIGHTLY DOWN AS COMPARED TO THE PAST SEVERAL DAYS. HOWEVER...THE MODELS ARE COMING MORE IN LINE WITH BRINGING AT LEAST SOME OF DOLLY/S MOISTURE INTO NEW MEXICO LATER ON SATURDAY AND AFFECTING THE STATE SUNDAY INTO EARLY NEXT WEEK. HUMIDITY VALUES WILL REMAIN ABOVE 20 PCT THROUGH THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 94 65 90 / 30 20 20 20 GALLUP.......................... 57 88 58 84 / 20 30 30 50 GRANTS.......................... 57 87 58 82 / 30 30 20 30 GLENWOOD........................ 63 89 62 87 / 30 30 30 50 CHAMA........................... 48 84 49 77 / 30 40 30 30 LOS ALAMOS...................... 57 85 55 82 / 30 20 30 20 RED RIVER....................... 44 75 42 74 / 30 50 30 20 TAOS............................ 53 86 54 81 / 40 40 30 20 SANTA FE........................ 59 86 60 82 / 30 20 20 20 SANTA FE AIRPORT................ 61 89 61 86 / 30 20 20 20 ESPANOLA........................ 62 92 59 87 / 30 20 20 20 ALBUQUERQUE HEIGHTS............. 69 92 68 87 / 30 20 20 20 ALBUQUERQUE VALLEY.............. 66 94 65 88 / 30 20 20 20 ALBUQUERQUE FOOTHILLS........... 66 91 66 84 / 30 20 20 20 ALBUQUERQUE WEST MESA........... 69 92 68 89 / 30 20 20 20 SOCORRO......................... 66 91 66 82 / 20 20 30 30 SANDIA PARK/CEDAR CREST......... 57 88 57 80 / 30 20 20 20 MORIARTY/ESTANCIA............... 60 89 60 86 / 30 20 20 20 CARRIZOZO....................... 61 87 62 85 / 20 30 30 30 RUIDOSO......................... 54 76 56 76 / 20 30 30 30 RATON........................... 57 90 55 88 / 20 20 20 10 LAS VEGAS....................... 56 85 56 84 / 30 20 20 10 ROY............................. 61 88 65 86 / 10 10 10 5 CLAYTON......................... 65 93 65 91 / 10 5 5 10 SANTA ROSA...................... 64 93 63 90 / 10 10 10 5 TUCUMCARI....................... 67 94 67 92 / 5 5 5 5 FORT SUMNER..................... 67 93 67 91 / 5 10 10 5 CLOVIS.......................... 66 91 67 90 / 5 10 5 5 PORTALES........................ 65 91 66 91 / 5 10 5 5 ROSWELL......................... 68 91 68 91 / 5 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43/50
Hazardous weather outlook, Jul 24, 5:42 AM MDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 AM MDT THU JUL 24 2008 NMZ001>021-026-251145- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 542 AM MDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS WILL IMPACT WESTERN AND CENTRAL NEW MEXICO INTO TONIGHT...WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAINFALL MAY CONTINUE TO IMPACT MAINLY WESTERN AND CENTRAL AREAS FRIDAY INTO NEXT WEEK. OF PARTICULAR CONCERN WILL BE THE REMNANTS OF HURRICANE DOLLY. THE MOISTURE FROM DOLLY MAY RESULT IN TORRENTIAL RAINS OVER THE SOUTHERN AND WESTERN MOUNTAINS THIS WEEKEND...CREATING AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT FLOODING. SPOTTERS ARE ALSO ENCOURAGED TO RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE WEB SITE OR BY CALLING 1.888.386.7637. 40
In the hours before
Special weather statement, Jul 24, 2:33 PM MDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 233 PM MDT THU JUL 24 2008 NMZ014-242100- SOUTHWEST MOUNTAINS/UPPER GILA REGION- 233 PM MDT THU JUL 24 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CATRON COUNTY... AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR MOGOLLON. MOVEMENT WAS SOUTH AT 11 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALMA...GLENWOOD AND PLEASANTON. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Special weather statement, Jul 24, 2:39 PM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 239 PM MDT THU JUL 24 2008 NMZ008-242115- WEST CENTRAL MOUNTAINS- 239 PM MDT THU JUL 24 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHWEST MCKINLEY COUNTY... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES SOUTHEAST OF NAVAJO. MOVEMENT WAS WEST AT 4 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHWESTERN MCKINLEY COUNTY...INCLUDING ROUTE 54. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Special weather statement, Jul 24, 4:05 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 405 PM MDT THU JUL 24 2008 NMZ001>021-026-251100- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY... CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 405 PM MDT THU JUL 24 2008 ...POTENTIAL FOR A SIGNIFICANT INCREASE IN RAIN COVERAGE OVER THE WEEKEND... THE CENTER OF DOLLY...ONLY A DEPRESSION AS OF LATE THIS AFTERNOON...WAS LOCATED ROUGHLY 175 MILES SOUTHEAST OF THE BIG BEND AREA AND WAS HEADING TO THE WEST NORTHWEST. THERE IS OF COURSE A LOT OF MOISTURE WITH THIS SYSTEM AND...WHILE THE SYSTEM WILL CONTINUE TO WEAKEN...IT IS LOOKING INCREASINGLY LIKELY THAT SOME OF THAT MOISTURE WILL TRACK INTO SOME PORTION OF NEW MEXICO OVER THE WEEKEND. COMPUTER MODEL TRACKS ARE STILL CHANGING SOMEWHAT...BUT AS OF THIS WRITING THERE IS A PRETTY GOOD CHANCE THAT THE REMNANTS OF THIS SYSTEM WILL BRING AN INCREASE IN CLOUDS AND SHOWERS...ALONG WITH A FEW THUNDERSTORMS...TO WESTERN AND CENTRAL NEW MEXICO STARTING SATURDAY AND INTO AT LEAST SUNDAY. EASTERN NEW MEXICO HAS A LOWER BUT NOT INSIGNIFICANT CHANCE OF INCREASING SHOWER AND STORM ACTIVITY AS WELL. THE INCREASE IN CLOUD COVER MAY LOWER SOMEWHAT THE CHANCE OF THUNDERSTORMS IN THE DENSEST PORTION OF THE CLOUD SHIELD...BUT RAIN COVERAGE WILL LIKELY BE GREATER THAN WHAT HAS OCCURRED THE LAST 2 OR 3 DAYS. WHILE THERE IS STILL SIGNIFICANT UNCERTAINTY AS TO THE EXACT TRACK OF THE HEAVIEST RAIN POTENTIAL FOR THIS SYSTEM...THE BEST ESTIMATE AT THIS TIME IS FOR THE SOUTHWEST THEN WEST CENTRAL MOUNTAINS REGION TO BE AFFECTED FIRST...FOLLOWED BY THE CENTRAL...NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS REGION. FOR THE LATEST INFORMATION AND POSSIBLE LATER WATCHES AND OTHER STATEMENT ON THIS DEVELOPING SITUATION...PLEASE STAY TUNED TO NOAA WEATHER RADIO...BROADCAST MEDIA AND OUR LOCAL WEBSITE AT WWW.SRH.NOAA.GOV/ABQ.
Special weather statement, Jul 24, 5:33 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 PM MDT THU JUL 24 2008 NMZ003-004-011-250000- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- 533 PM MDT THU JUL 24 2008 ...SLOW MOVING THUNDERSTORM APPROACHING THE TOWN OF SANTA FE... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL NEAR THE TOWN OF SANTA FE. MOVEMENT WAS NORTHWEST AT 5 MPH. ADDITIONAL LOCALES IN THE PATH OF THIS STORM INCLUDE AGUA FRIA AND TESUQUE. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:20 PM MDT | Areal Flood Advisory | ABQ | Catron | 115 min |
| Jul 23, 7:46 PM MDT | Areal Flood Advisory | ABQ | Catron | 59 min |
| Jul 23, 8:50 PM MDT | Areal Flood Advisory | ABQ | Catron | 55 min |
| Jul 24, 1:50 PM MDT | Areal Flood Advisory | ABQ | Colfax | 115 min |
| Jul 24, 2:01 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 119 min |
| Jul 24, 2:47 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 88 min |
| Jul 24, 2:48 PM MDT | Areal Flood Advisory | ABQ | Catron | 117 min |
| Jul 24, 3:19 PM MDT | Areal Flood Advisory | ABQ | Colfax | 86 min |
| Jul 24, 4:02 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 88 min |
| Jul 24, 4:21 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 84 min |
| Jul 24, 4:28 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 2 hr |
| Jul 24, 4:29 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 24, 5:05 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 85 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.